American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32Q45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Alexander Hanysz. Oka properties of some hypersurface complements. Proc. Amer. Math. Soc. 142 (2014) 483-496.
Abstract, references, and article information
View Article: PDF

[2] Andrew Haas. Excursion and return times of a geodesic to a subset of a hyperbolic Riemann surface. Proc. Amer. Math. Soc. 141 (2013) 3957-3967.
Abstract, references, and article information
View Article: PDF

[3] Do Duc Thai, Pascal J. Thomas, Nguyen Van Trao and Mai Anh Duc. On hyperbolicity and tautness modulo an analytic subset of Hartogs domains. Proc. Amer. Math. Soc. 141 (2013) 3623-3631.
Abstract, references, and article information
View Article: PDF

[4] Alan Huckleberry and Alexander Isaev. On the Kobayashi hyperbolicity of certain tube domains. Proc. Amer. Math. Soc. 141 (2013) 3141-3146.
Abstract, references, and article information
View Article: PDF

[5] Tiehong Zhao. Generators for the Euclidean Picard modular groups. Trans. Amer. Math. Soc. 364 (2012) 3241-3263.
Abstract, references, and article information
View Article: PDF

[6] W. Barrera, A. Cano and J. P. Navarrete. Subgroups of $PSL(3,\mathbb{C})$ with four lines in general position in its limit set. Conform. Geom. Dyn. 15 (2011) 160-176.
Abstract, references, and article information
View Article: PDF

[7] Florian Bertrand. A note on the geometry of pseudoconvex domains of finite type in almost complex manifolds. Proc. Amer. Math. Soc. 140 (2012) 1633-1641. MR 2869148.
Abstract, references, and article information
View Article: PDF

[8] Pit-Mann Wong, Damin Wu and Shing-Tung Yau. Picard number, holomorphic sectional curvature, and ampleness. Proc. Amer. Math. Soc. 140 (2012) 621-626. MR 2846331.
Abstract, references, and article information
View Article: PDF

[9] Stefan Borell. The ball embedding property of the open unit disc. Proc. Amer. Math. Soc. 139 (2011) 3573-3581. MR 2813388.
Abstract, references, and article information
View Article: PDF

[10] Shin Kikuta. Carathéodory measure hyperbolicity and positivity of canonical bundles. Proc. Amer. Math. Soc. 139 (2011) 1411-1420. MR 2748434.
Abstract, references, and article information
View Article: PDF

[11] Erwan Rousseau. Hyperbolicity of geometric orbifolds. Trans. Amer. Math. Soc. 362 (2010) 3799-3826. MR 2601610.
Abstract, references, and article information
View Article: PDF

[12] Luca Chiantini and Angelo Felice Lopez. Corrigendum to: ``Focal loci of families and the genus of curves on surfaces''. Proc. Amer. Math. Soc. 137 (2009) 3951-3951. MR 2529906.
Abstract, references, and article information
View Article: PDF

[13] Andrew Haas. Geodesic excursions into an embedded disc on a hyperbolic Riemann surface. Conform. Geom. Dyn. 13 (2009) 1-5. MR 2476655.
Abstract, references, and article information
View Article: PDF

[14] Gianluca Pacienza. Subvarieties of general type on a general projective hypersurface. Trans. Amer. Math. Soc. 356 (2004) 2649-2661. MR 2052191.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Min Ru and Julie Tzu-Yueh Wang. Truncated second main theorem with moving targets. Trans. Amer. Math. Soc. 356 (2004) 557-571. MR 2022710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Bernard Shiffman and Mikhail Zaidenberg. Hyperbolic hypersurfaces in $\mathbb P^n$ of Fermat-Waring type. Proc. Amer. Math. Soc. 130 (2002) 2031-2035. MR 1896038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1